MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY

HERAEUS MEDICAL COMPONENTS LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number SP-4113-001
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "guidewire broke while inside patient when using laser.Surgeon removed the broken pieces.Potential issue with laser hitting guidewire causing breakage.-------------------------------------- what was the original intended procedure? : lithotripsy -------------------------------------- what problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working) ; -------------------------------------- therapies being used on the patient at the time of the event that may have caused or contributed to the event: not known.".
 
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was not returned to manufacturer and the investigation was concluded.
 
Additional Manufacturer Narrative
The report 3008988055-2025-00015 is being amended to add the correct the fda coding for medical device problem, type of investigation, investigation findings and conclusions.

Brand Name
MOTION HYBRID WIRE GUIDE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS LLC
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
timothy desaulniers
5030 centerville road
st. paul, MN 55127
MDR Report Key23696098
Report Number3008988055-2025-00015
Device Sequence Number15734273
Product Code EZB
UDI-Device Identifier00827002448469
UDI-Public00827002448469
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP-4113-001
Device Catalogue NumberMHW-035150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown